# SDR SWIA202053894

- Difficulty date: July 29, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA-REPAIRED DAMAGED SCREW HOLE 7 O' CLOCK POSITION, 3RD WINDOW AFT OF PAX DR, LT REF REO.  SDIR-SPECIAL DETAILED-SEE NOTE (1), METHOD TBD, PART NUMBER: -, SERIAL NUMBER: 7843, POSITION: C-CHECK RO 11/11/2020.  COMPLIED WITH RA, REPAIRED DAMAGED SCREW HOLE 7 O' CLOCK POSITION, 3RD WINDOW AFT OF PAX DR, LT REF REO AND MHIRJ REO.  MAJOR REPAIR TASK AND FORM M337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE, REFERENCE ATTACHED CONTINUE CARD FOR WORK PERFORMED.
